Paralink Solution 100Ml

€5.00 €4.00

20% Off this Bank Holiday Weekend

Sale
Code 5099172033065


THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
Add to Basket
Product Information

contains paracetamol, do not give any other paracetamol  containing products

suitable from 2 months for post immunisation fever.

for oral use only

How To Use

3-6 months 2.5mls four times daily 

6-24 months 5mls four times daily

2 -4 years 7.5mls four times daily

4 to 6 years 10mls four times daily

do not give more than 4 doses in any 24 hours and leave at least 4 hours between doses.

Active Ingredients

contains Paracetamol 120mg/5ml includes sorbitol, liquid maltitol 

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €45 / £40. For shipping to Europe and the rest of the world please contact us before placing an order for a delivery charge quote.

We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty